# SDR DJFA20181226002

- Difficulty date: December 26, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N368FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500380
- Aircraft time: 2,218 hours, 1,585 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: H, E, A

## Discrepancy

DIVERTED DUE TO VIBRATION NOTICED FOLLOWED BY A "GEN 1 OFF BUS" CAS. NR 1 ENGINE WAS THEN SHUT DOWN IAW CHECKLIST. AIRCRAFT LANDED WITHOUT INCIDENT. R&R STARTER/GEN AND COMPLIED WITH 05-50-02 UNSCHEDULED STARTER/GEN REMOVAL INSP WITH NO DEFECTS NOTED.
